Directeur de Recherches CNRS
Toulouse Mathematics Institute
Paul Sabatier University
118 route de Narbonne
31062 TOULOUSE Cedex 9
E-mail : email@example.com
Complex algebraic geometry
Homogeneous spaces and representations of algebraic groups
Vladimiro Benedetti (2015--2018),
Special subvarieties of homogeneous spaces. (defended in Marseille on June 20th).
Two papers are available : Manifolds of low dimension with trivial canonical bundle in Grassmannians, and Crepant resolutions of orbit closures in quiver representations of type $A_n$ and $D_4$.
Vladimiro also contributed to an ongoing project on Orbital Degeneracy Loci ( ODL1 and ODL2).
Roland Abuaf (2010--2013),
Around homological projective duality and non commutative resolutions
of singularities .
Roland spent two years on a postdoc position at Imperial College (London) with Richard Thomas, and was for one year a postdoc fellow of the IHES.
He is now teaching in Classes Preparatoires in Paris.
Mateusz Michalek (2008--2012), Phylogenetic models and toric varieties ,
codirected with Jarek Wisniewski.
Mateusz is now Research Group Leader at the Max Planck Institute for Mathematics in the Sciences, Leipzig.
Clélia Pech (2008--2011), On the quantum cohomology of odd symplectic
Clélia has a Lecturer position at the University of Kent.
Michaël Le Barbier (2005-2009), Varieties of reductions for reductive
algebraic groups , codirected with
Ion Mihai (2002-2005), Odd symplectic flag varieties.
The results of Ion's thesis are partially published in the paper
Odd symplectic flag manifolds, Transformation Groups 12, 573-599 (2007).
Chaput (2000-2003), Geometry of some algebras and vanishing theorems.
Pierre-Emmanuel is Full Professor in Nancy.
Journal of Algebra 503, (2018), 277-298.
Chern classes of tensor products
International Journal of Mathematics 27, 10 (2016), 10 pages.
the asymptotics of Kronecker coefficients 2
Séminaire Lotharingien de Combinatoire, B75d (2016), 14 pages.
the variety of four dimensional Lie algebras,
Journal of Lie Theory 26 (2016), 1–10.
Special prime Fano fourfolds of degree 10 and index 2
with O. Debarre and A. Iliev,
Recent advances in algebraic geometry, LMS LNS 417 (2015), 123–155.
Fano manifolds of Picard number one
Mathematische Zeitschrift 281 (2015), 1129–1135.
the asymptotics of Kronecker coefficients
Journal of Algebraic Combinatorics 42 (2015), 999–1025.
of minuscule and cominuscule minimal orbits
avec M. Michalek,
Linear Algebra Appl. 481 (2015), 288–312.
Fano manifolds of Calabi-Yau type
with A. Iliev,
J. Pure Appl. Algebra 219 (2015), 2225–2244.
On the derived category of the Cayley plane II
with D. Faenzi,
Proc. Amer. Math. Soc. 143 (2015), 1057–1074.
On Fano complete intersections in rational homogeneous varieties
with Chenyu Bai and Baohua Fu, 19 pages, arXiv:1808.01549.
Ulrich and aCM bundles from invariant theory
14 pages, arXiv:1803.07857, to appear in Communications in Algebra.
Orbital degeneracy loci II : Gorenstein orbits
with V. Benedetti, S.A. Filippini, F. Tanturri, 40 pages, arXiv:1802.08430.
Double spinor Calabi-Yau varieties
13 pages, arXiv:1709.07736.
Orbital degeneracy loci and applications
with V. Benedetti, S.A. Filippini, F. Tanturri, 36 pages, arXiv:1704.01436.
Hyperkahler manifolds from the Tits-Freudenthal square
with Atanas Iliev, 12 pages, arXiv:1612.08173.
Quantum cohomology and the Satake isomorphism
with V. Golyshev, 25 pages, arXiv:1106.3120, accepted by Advances in Mathematics.